OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6545

Title: Calcolo differenziale e integrale medio per le funzioni di una variabile complessa
Authors: Dentoni, Paolo
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Paolo Dentoni, "Calcolo differenziale e integrale medio per le funzioni di una variabile complessa", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 89-114.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si sviluppa, per le funzioni (non necessariamente analitiche) di una variabile complessa, un analogo del classico Calcolo differenziale e integrale, basato su un'estensione delle nozioni di derivata e integrale complessi (derivata media, integrale medio).
An analogous of the elementary Calcolous of a real variable is outlined for functions (non analyric, possibly) of a complex variable. The start-point is a generalized definition of the complex derivate (mean derivative), that for $C^{1}$functions coincides with the formal operator $\delta/\delta^{z},$and an analogous extension of the complex integral (mean definite integral). The principal results of the real Calculus remain valid in $C$. For analytic functions, in particular, one obtains new proofs of some classical theorems (GOURSAT, MORERA).
URI: http://hdl.handle.net/10077/6545
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
DentoniRendMat06.pdf1.57 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.